# SDR SCNA20200612045

- Difficulty date: June 12, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 51,123 hours, 35,175 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Faulty
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP TRAILING EDGE ASSYMETRY PRIOR TO FLAPS 1. FOUND FLAP NR 2 SKEW FAULT CODE 27-53251 PERFORMED FIM 27-59 TASK 802. REMOVED AND REPLACED NR 2 FLAP SKEW SENSOR REF AMM 27-59-01 OPS CHECK GOOD.
